MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G24888
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Occlusion (1984); Stenosis (2263)
Date of Event 05/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: niu stent, superficial femoral artery, drug-eluting.Niu.
 
Event or Problem Description
One zilver ptx v study stent was placed during the index procedure on (b)(6) 2015.The study lesion was the left distal sfa, 20 mm in length, with 75% diameter stenosis.There were two patent runoff vessels.The patient underwent pre-dilatation of study lesion with one inflation of a 5.0 x 40 mm balloon at 12 atm for 60 seconds.One zilver ptx v study stent was placed in the left distal superficial femoral artery via contralateral access.Post-stent dilatation was performed with three inflations of a 5.0 mm x 20 mm dilatation balloon at 20 atm for 20 seconds, 30 seconds, and 30 seconds.At the end of the case, there was 20% residual stenosis remaining in the study lesion, no thrombus was present.On the same day, the patient was discharged from the hospital taking aspirin and plavix.On (b)(6) 2016 (281 days post-procedure), the patient experienced an occlusion/restenosis of the study lesion requiring intervention as previously reported.On (b)(6) 2017 (604 days post-procedure), the patient experienced an occlusion/restenosis of the study lesion requiring intervention as previously reported.On (b)(6) 2018 (1185 days post-procedure), the patient complained of left lower extremity claudication, worsened claudication/rest pain.On (b)(6) 2018 (1197 days post-procedure), the patient underwent a secondary intervention as previously reported.On (b)(6) 2019 (1438 days post-procedure), the patient was diagnosed with an occlusion/restenosis within and proximal to the study lesion.The physician was "possibly" related to the study product.The pre-existing condition of peripheral arterial disease (pad) caused or contributed to the event.The patient continued taking aspirin and plavix.The secondary intervention was performed on (b)(6) 2019 (1478 days post-procedure).The pre-intervention diameter stenosis was occluded.The pre-intervention diameter stenosis diameter stenosis was occluded.The treatment provided was percutaneous, including atherectomy, use of a cutting balloon.The secondary intervention was deem successful with residual stenosis <50%.
 
Additional Manufacturer Narrative
This report is being submitted as a cancellation report based on additional information received.Additional information indicates that a supera stent was placed over the zilver stent prior to this event.This "effectively removed the zilver stent from circulation" therefore this event is not related to the device.
 
Event or Problem Description
No further information provided.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8875690
Report Number3005580113-2019-00199
Device Sequence Number2588035
Product Code NIU
UDI-Device Identifier10827002248882
UDI-Public(01)10827002248882(17)151202(10)C1066803
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
Report Date (Section F) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2015
Device Model NumberG24888
Device Catalogue NumberZIV6-35-125-6-40-PTX
Device Lot NumberC1066803
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/12/2019
Device Age55 MO
Event Location Hospital
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Date Report Sent to FDA09/12/2019